# SDR CALA2018120202474

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53470847200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CLEAT FR62 STR 41R-40R HAS ELONGATED HOLES. REMOVED AND REPLACED AFT CARGO CLEAT AT FR 62 STR 41R-40R IAW SRM 51-72-11-911-001.
